American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R58) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[4] Imin Chen and Yoonjin Lee. Newton polygons, successive minima, and different bounds for Drinfeld modules of rank $2$. Proc. Amer. Math. Soc. 141 (2013) 83-91.
Abstract, references, and article information   
View Article: PDF

[5] Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler. Tabulation of cubic function fields via polynomial binary cubic forms. Math. Comp. 81 (2012) 2335-2359.
Abstract, references, and article information   
View Article: PDF

[6] Dinesh S. Thakur. A note on numerators of Bernoulli numbers. Proc. Amer. Math. Soc. 140 (2012) 3673-3676.
Abstract, references, and article information
View Article: PDF

[7] Gohar M. Kyureghyan, Ferruh Özbudak and Alexander Pott. Some planar maps and related function fields. Contemporary Mathematics 574 (2012) 87-114.
Book volume table of contents   
View Article: PDF

[8] Sunghan Bae. Real quadratic function fields of Richaud-Degert type with ideal class number one. Proc. Amer. Math. Soc. 140 (2012) 403-414. MR 2846310.
Abstract, references, and article information   
View Article: PDF

[9] Ernst-Ulrich Gekeler. Frobenius actions on the de Rham cohomology of Drinfeld modules. Trans. Amer. Math. Soc. 363 (2011) 3167-3183. MR 2775802.
Abstract, references, and article information   
View Article: PDF

[10] Clemens Fuchs and Attila Pethő. Composite rational functions having a bounded number of zeros and poles. Proc. Amer. Math. Soc. 139 (2011) 31-38. MR 2729068.
Abstract, references, and article information   
View Article: PDF

[11] Jeffrey D. Achter. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010) 3159-3161. MR 2653940.
Abstract, references, and article information   
View Article: PDF

[12] Wentang Kuo and Yu-Ru Liu. A Carlitz module analogue of a conjecture of Erdos and Pomerance. Trans. Amer. Math. Soc. 361 (2009) 4519-4539. MR 2506417.
Abstract, references, and article information   
View Article: PDF

[13] Ki-Seng Tan. Generalized Stark formulae over function fields. Trans. Amer. Math. Soc. 361 (2009) 2277-2304. MR 2471918.
Abstract, references, and article information   
View Article: PDF

[14] Yoonjin Lee. Class groups of global function fields with certain splitting behaviors of the infinite prime. Proc. Amer. Math. Soc. 137 (2009) 415-424. MR 2448559.
Abstract, references, and article information   
View Article: PDF

[15] Sunghan Bae and Linsheng Yin. Cyclotomic units in function fields. Proc. Amer. Math. Soc. 137 (2009) 401-408. MR 2448557.
Abstract, references, and article information   
View Article: PDF

[16] Chun-Gang Ji and Yan Xue. An elementary proof of the law of quadratic reciprocity over function fields. Proc. Amer. Math. Soc. 136 (2008) 3035-3039. MR 2407064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Algebraic Geometric Codes: Basic Notions. Math. Surveys Monogr. 139 (2007) MR MR2339649.
Book volume table of contents   

[18] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Curves over finite fields. Math. Surveys Monogr. 139 (2007) 133-189.
Book volume table of contents   
View Article: PDF

[19] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Codes. Math. Surveys Monogr. 139 (2007) 1-68.
Book volume table of contents   
View Article: PDF

[20] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Curves. Math. Surveys Monogr. 139 (2007) 69-132.
Book volume table of contents   
View Article: PDF

[21] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Algebraic geometry codes. Math. Surveys Monogr. 139 (2007) 191-285.
Book volume table of contents   
View Article: PDF

[22] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields (II). Proc. Amer. Math. Soc. 134 (2006) 51-54. MR 2170542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yoonjin Lee and Allison M. Pacelli. Class groups of imaginary function fields: The inert case. Proc. Amer. Math. Soc. 133 (2005) 2883-2889. MR 2159765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hwanyup Jung, Sunghan Bae and Jaehyun Ahn. Determinant formulas for class numbers in function fields. Math. Comp. 74 (2005) 953-965. MR 2114658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields. Proc. Amer. Math. Soc. 132 (2004) 1951-1955. MR 2053965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mark L. Bauer. The arithmetic of certain cubic function fields. Math. Comp. 73 (2004) 387-413. MR 2034129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sunghan Bae, Ernst-Ulrich Gekeler, Pyung-Lyun Kang and Linsheng Yin. Anderson's double complex and gamma monomials for rational function fields. Trans. Amer. Math. Soc. 355 (2003) 3463-3474. MR 1990158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jaehyun Ahn, Sunghan Bae and Hwanyup Jung. Cyclotomic units and Stickelberger ideals of global function fields. Trans. Amer. Math. Soc. 355 (2003) 1803-1818. MR 1953526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andreas Enge and Andreas Stein. Smooth ideals in hyperelliptic function fields. Math. Comp. 71 (2002) 1219-1230. MR 1898752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2